RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Grushevsky, Samuel

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:27
Abstract pages:93
Full texts:2
References:15
E-mail:

http://www.mathnet.ru/eng/person142794
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. S. Grushevsky, I. M. Krichever, Ch. Norton, “Real-normalized differentials: limits on stable curves”, Uspekhi Mat. Nauk, 74:2(446) (2019),  81–148  mathnet  elib; Russian Math. Surveys, 74:2 (2019), 265–324  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019